EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 4MM PRO 90CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Back to Search Results |
| Model Number |
320574 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported, the non-patient end broke off in insulin pen when trying to remove pen needle after injection.1 pen needle affected.No injury to report; mail kit and replacement box; event date sept 21, 2024; sample status awaiting sample cl.
Additional Manufacturer Narrative
Correction to: h6 (component code, type of investigation, and investigation conclusions) investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.